Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (1): 19-28    DOI: 10.1007/s10114-017-6414-x
Articles Current Issue| Next Issue| Archive| Adv Search |
Iwasawa Theory of Quadratic Twists of X0(49)
Junhwa CHOI1, John COATES2
1. Department of Mathematics, POSTECH, Pohang, 790-784, Korea;
2. Emmanuel College, Cambridge University, Cambridge, CB2 3AP, United Kingdom

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7